He needs to go to the vet.
Give your vet a call for advice. I applaud you for rescuing your little guy, but if you can't afford medical care for him, you'll need to try to find him another home. I hate saying that, but providing care is a necessary responsibility of pet ownership. Here is some info I found on another site:
What to Watch For
Gastrointestinal symptoms include nausea, loss of appetite, vomiting, diarrhea, melena (black, tarry stools), abdominal pain and ulceration of the stomach.
Damage to the kidneys may cause signs of acute kidney failure such as increased thirst, increased urination, vomiting, diarrhea, loss of appetite, lethargy and dilute urine (lighter in color).
Symptoms associated with damage to the liver include jaundiced skin, gums, inside of ears, and sclera (whites of the eyes) as well as vomiting, diarrhea, loss of appetite and lethargy.
A history of Rimadyl® administration or accidental ingestion of an inappropriately high dose of Rimadyl® is helpful to your veterinarian in determining the cause of your pet's illness. In addition to obtaining a complete history and performing a thorough physical examination, your veterinarian will likely perform the following tests:
A complete blood count (CBC) is a blood test performed to check the pet's white blood cell count and red blood cell count. The white blood cell count may be slightly elevated with Rimadyl® toxicity. The red blood cell count may be decreased due to blood loss associated with a bleeding ulcer in the gastrointestinal tract.
A biochemistry profile is a blood test that is performed to measure the liver enzyme levels, which are elevated if the liver is damaged. Additionally, this test measures kidney values such as the creatinine and blood urea nitrogen (BUN), which are elevated if acute kidney failure is present. Your veterinarian will likely repeat this test during the pet's treatment to ensure that the values are decreasing, indicating recovery from the toxicity.
A urinalysis is done to assess the kidney's ability to concentrate urine. Animals with acute kidney failure typically exhibit dilute urine due to the inability of the kidneys to concentrate the urine. The urine is also evaluated for the presence of casts, which, if present, indicate that a region of the kidneys called the tubules has been damaged. Tubule damage is consistent with Rimadyl® toxicity.
A urine culture and sensitivity to rule out a bacterial infection in the urine.
An abdominal ultrasound is performed to evaluate the kidneys and the liver. An ultrasound-guided biopsy of the liver or kidneys may be necessary to determine the extent of damage to these organs or to confirm that Rimadyl® is the cause of the damage.
Hospitalization is necessary to provide definitive treatment and may require two to five days. Other treatments may include:
Induction of vomiting followed by gastric lavage (pumping the stomach) to remove undigested pills if the pet is known to have accidentally ingested an excessive quantity of pills within the preceding four hours. These steps are not indicated in cases of Rimadyl® toxicity due to chronic Rimadyl® administration or in the case of idiosyncratic reactions.
Administration of activated charcoal to prevent absorption of Rimadyl® from the stomach. Charcoal is not administered in cases of Rimadyl® toxicity due to chronic Rimadyl® administration or in the case of idiosyncratic reactions.
Placement of an intravenous catheter for administration of intravenous fluids and other medications. Intravenous fluids are administered at high rates (diuresis) to rehydrate pets that are dehydrated from vomiting and diarrhea and to treat or prevent kidney failure.
Administration of antacid medication such as sucralfate (Carafate®), famotidine (Pepcid AC®), or cimetidine (Tagamet®) to prevent or treat ulceration of the stomach.
Administration of anti-emetic (anti-vomiting) medication such as metoclopramide (Reglan®) or chlorpromazine (Thorazine®).
Home Care and Prevention
If accidental ingestion has occurred, remove any remaining pills from the pet's environment. Take your pet to a veterinarian as soon as possible for treatment of an overdosage of Rimadyl®.
If you have been administering Rimadyl® and you note vomiting, melena, pale or yellow gums or loss of appetite, stop administration of Rimadyl® and take your pet to a veterinarian as soon as possible.
To prevent toxicity, never exceed the dose of Rimadyl® prescribed by your veterinarian. Administer Rimadyl® with food to help prevent stomach upset.